The classification of compact right chain rings.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 335-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1992__4_6_141678,
author = {J.W. Lorimer},
title = {The classification of compact right chain rings.},
journal = {Forum mathematicum},
pages = {335--348},
year = {1992},
volume = {4},
number = {6},
zbl = {0765.16014},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141678/}
}
J.W. Lorimer. The classification of compact right chain rings.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 335-348. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141678/